Second-order tail asymptotics of deflated risks

Détails

Ressource 1Télécharger: BIB_E848BFDFB6AB.P001.pdf (539.26 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_E848BFDFB6AB
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Second-order tail asymptotics of deflated risks
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Hashorva E., Ling C., Peng Z.
ISSN
0167-6687 (Print)
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
56
Pages
88-101
Langue
anglais
Résumé
Random deflation of risk models is an interesting topic for both theoretical and practical actuarial problems. In this paper, we investigate second-order tail asymptotics of the deflated risk X = RS under the assumptions of second-order regular variation on the survival functions of the risk R and the deflator S. Our findings are applied to derive second-order expansions of Value-at-Risk. Further we investigate the estimation of small tail probability for deflated risks and then discuss the asymptotics of the aggregated deflated risk.
Mots-clé
Random deflation, Value-at-Risk, Risk aggregation, Second-order regular variation, Estimation of tail probability
Web of science
Création de la notice
28/02/2014 10:22
Dernière modification de la notice
20/08/2019 16:11
Données d'usage